UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 5 | May 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 6 Issue 6
June-2019
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR1906T71


Registration ID:
218597

Page Number

586-593

Share This Article


Jetir RMS

Title

πgs*g-CLOSED SETS AND QUASI s*g- NORMAL SPACES

Abstract

In this paper, we introduce a new class of sets called gs*g-closed sets in topological spaces. Also we study and investigate the relationship with other existing closed sets. Moreover, we introduce some functions such as s*g-closed, gs*g-closed, almost s*g-closed, almost gs*g-closed, gs*g-continuous and almost gs*g-continuous. We also study a new class of normal space called, quasi s*g-normal space. The relationships among normal, -normal, quasi normal, softly normal, mildly normal, -normal, -normal, quasi -normal, softly -normal, mildly -normal, s*g-normal, sg-normal, quasi s*g-normal, softly s*g- normal and mildly s*g-normal spaces are investigated. Further we show that this property is a topological property and it is a hereditary property only with respect to closed domain subspaces. Utilizing gs*g-closed sets and some functions, we obtained some characterizations and preservation theorems for quasi s*g-normal spaces.

Key Words

-open, s*g-open, gs*g-open, -closed, s*g-closed, and gs*g-closed sets; gs*g-closed, almost gs*g-closed, gs*g-continuous and almost gs*g-continuous functions; quasi s*g-normal spaces.

Cite This Article

" πgs*g-CLOSED SETS AND QUASI s*g- NORMAL SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 6, page no.586-593, June 2019, Available :http://www.jetir.org/papers/JETIR1906T71.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

" πgs*g-CLOSED SETS AND QUASI s*g- NORMAL SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 6, page no. pp586-593, June 2019, Available at : http://www.jetir.org/papers/JETIR1906T71.pdf

Publication Details

Published Paper ID: JETIR1906T71
Registration ID: 218597
Published In: Volume 6 | Issue 6 | Year June-2019
DOI (Digital Object Identifier):
Page No: 586-593
Country: -, --, - .
Area: Engineering
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002805

Print This Page

Current Call For Paper

Jetir RMS